# SDR DALA2022102706973

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 BROKEN EMERGENCY EXIT SING LENS (3E/A). CORRECTIVE ACTION: SUMMARY OF NRC 00077: EXIT IDENTIFIER SIGNS (3 EAS) WAS REPLACED AND VERIFIED PER B757-200 IPC 33-50. (2469226)
